# SDR 2004UALA00439

- Difficulty date: May 5, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 58,157 hours, 7,358 cycles
- Engine: Pwa PW4056
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Fire
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, A

## Discrepancy

TOP OF DESCENT CREW GOT AFT CARGO FIRE INDICATOR LIGHT.  DECLARED EMERGENCY.  USED ONE FIRE BOTTLE AND LIGHT DID NOT EXTINGUISH.  NORMAL LANDING. PROBABLE CAUSE A COMBINATION OF AN INTERMITTENT SMOKE DETECTOR AND MOISTURE FROM THE CARGO.  SMOKE DETECTOR WAS REPLACED.
